# SDR VNAA202211251111

- Difficulty date: November 22, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 43,986 hours, 33,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING PLASTIC SMELL ON CLIMBOUT AT 7000 FT ON POWER CLIMB SETTING. SMELL BEGAN TO DISSAPATE AT LOWER POWER SETTING / PERFORMED OPS CHECK OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 700 AMM 21-51-00-710-801-A01. OPS CHECK GOOD. PERFORMED INSPECTION PER FIM 21-22-00-810-806-A01. FOUND NO EVIDENCE OF SMOKE SMELL.
